Sweet's syndrome associated with cellulitis

Hope Dinh, Anand Murugasu, Douglas Gin

Research output: Contribution to journalArticleOtherpeer-review

11 Citations (Scopus)

Abstract

A 38-year-old woman developed an acute, painful cutaneous eruption on her lower legs, neck, chest and fingers while receiving a number of oral and intravenous antibiotics for left leg cellulitis caused by trauma. Clinically and histopathologically, she was diagnosed with Sweet's syndrome with typical pseudovesicular skin changes in conjunction with erythema nodosum-like lesions on her lower legs. She responded quickly to oral prednisolone. We propose Staphylococcal cellulitis as a cause of Sweet's syndrome.

Original languageEnglish
Pages (from-to)105-109
Number of pages5
JournalAustralasian Journal of Dermatology
Volume48
Issue number2
DOIs
Publication statusPublished - May 2007
Externally publishedYes

Keywords

  • Acute neutrophilic dermatosis
  • Ciprofloxacin
  • Staphylococcal infection

Cite this